misssockpuppet (misssockpuppet) wrote in vaginapagina,
misssockpuppet
misssockpuppet
vaginapagina

yeast infection

so, i took my one-dose diflucan on tuesday night at 8. i've felt relief from the itching, but my discharge has turned to a somewhat solid (not clumpy, just a thicker consistency) white-yellow color after using the diflucan. it doesnt smell, but i have noticed i now bleed when i wipe my inner labia, and i also have a small cut where the top outer labias meet, right after my mound, right at the crease. i'm assuming this is because of how dry i am or something that has to do with the yeast infection? well, i'm asking this because i have the opportunity to go to the dr tomorrow, but i dont know if i should wait. my doctor gave me the OK for sex and nothing HURTS, except sometimes when i wipe over (what must be) a cut in my inner labia. anyone have sympathy and advice? i'm not open to any home remedies. i also have three refills on my diflucan, should i try it again? (for those who dont know, i started a monistat-7 two weeks ago, and that didnt work, so diflucan it was.)

so, BV is kinda ruled out for me, because its a slight itch and very clearly a yeastie. even when i wipe the discharge kinda dries and rolls up (if that makes sense) so yeah, if it were you, would you wait a few more days for the diflucan? it's been 3 days tonight, and the package said 1-4 days for full relief. or should i go to the doctor?
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 8 comments